# SDR AALA202202219948

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737*
- Aircraft serial: 31077
- Aircraft time: 36,929 hours, 15,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR LOOSE AT DOOR 1R. ADJUSTED GIRT BAR BRACKET IAW AMM 25-66-01, OPS CHECK GOOD.
